# SDR 99ZZZX3477

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N56795
- Make and model: Piper PA-34-200
- Aircraft serial: 347450032
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: 9538600
- Condition: Cracked
- Location: Rudder
- Part time: 5,200 hours
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PART FAILED WHERE THE ARM IS WELDED TO THE CROSS BAR ASSEMBLY CAUSING COMPLETE LEFT RUDDER DEFLECTION FAILURE.  SUBMITTER SUGGESTED IMMEDIATE INSPECTION OF THIS PART FOR CRACKS.  THIS AIRCRAFT IS USED FOR FLIGHT TRAINING AND IS CONSISTENTLY USED FOR SINGLE ENGINE OPERATIONS THAT CAUSE EXTRA STRESS ON THIS PART.  PART FAILED DURING GROUND OPERATIONS.
